# SDR AALA202502034171

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 38,369 hours, 16,549 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LAVATORY-E DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBRICATED TRACKS OF LAVATORY-E DOOR, PER CMM 25-40-65.
